Tussylin Infant cough syrup100ml is Indicated for Severe Frequent Cough

Save 20%

Price:
₦400 ₦500

Description

Therapeutic Class

Cough and cold preparations

Dosage Form, Composition & NAFDAC Registration Number (NRN)

Syrup Adult (NRN: 04-1287): Ammonium chloride 135 mg, Diphenhydramine HCl 14 mg, Sodium citrate 57 mg, Menthol 1.1 mg per 5 mL.

Pack size: 100 mL.

Pharmacology

Diphenhydramine hydrochloride is an antihistamine with anticholinergic (drying) and sedative effects. Antihistamines appear to compete with histamine for cell receptor sites on effector cells.

Indications

Tussylin cough syrup is indicated for severe frequent cough and bronchial congestion.

Syrup Children (NRN: 04-0704): Diphenhydramine HCl 7 mg, Sodium citrate 28.5 mg, Menthol 0.55 mg per 5 mL.

Pack size: 100 mL.

Tussylin cough syrup is indicated for severe frequent cough and bronchial congestion.

Contra-indications

Hypersensitivity to any of the ingredients.

Precautions/Warnings

Use according to your physician’s prescription. Keep out of the reach of children.

Do not use after the expiry date.

Interactions

Not available.

Adverse Effects

Not available.

Dosage & Administration

Children (1 – 5 years): 1 teaspoon (5 mL) 3 times daily;

Over 6 years: 2 teaspoon (10 mL) 3 times daily.

Not recommended for children under 1 year

Storage/Handling Recommendations

Store in a cool dry place out of the reach of children.

Payment & Security

AirtelTigo Money American Express Mastercard MTN Mobile Money Ozow Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed